OaM cover

Operators and Matrices

Volume: 12

Year: 2018

Articles

Issue: 1 (March, 2018)
Article number / DOI Authors / Title Pages Abstract Article
12-01 Vyacheslav Pivovarchik: Inverse Sturm-Liouville problem for a star graph by three spectra 1–18 View View
12-02 Sebastian Geethika, Daniel Sukumar: On the open ball centered at an invertible element of a Banach algebra 19–25 View View
12-03 M. R. Azimi, I. Akbarbaglu: Hypercyclicity of weighted translations on Orlicz spaces 27–37 View View
12-04 Jimmy Johansson, Lyudmila Turowska: The Shilov boundary for a q-analog of the holomorphic functions on the unit ball of 2 × 2 symmetric matrices 39–53 View View
12-05 Martin Klaus: Eigenvalue asymptotics for Zakharov-Shabat systems with long-range potentials 55–106 View View
12-06 Qinbo Liu: Estimates on singular values of functions of perturbed operators 107–116 View View
12-07 Gregor Dolinar, Bojan Kuzma, Janko Marovt: A note on commutativity preserving maps on Mn(ℝ) 117–131 View View
12-08 H. C. Rhaly Jr.: Supraposinormality and hyponormality for the generalized Cesàro matrices of order two 133–142 View View
12-09 Chung-Chuan Chen, Seyyed Mohammad Tabatabaie: Chaotic operators on hypergroups 143–156 View View
12-10 Najla Altwaijry, Amani S. Baazeem, Mubariz Garayev: Distance estimates, norm of Hankel operators and related questions 157–168 View View
12-11 Augusto Ferrante, Lorenzo Ntogramatzidis: Reduction of discrete algebraic Riccati equations: elimination of generalized eigenvalues on the unit circle 169–187 View View
12-12 M. R. Jabbarzadeh, Z. Moayyerizadeh: Weighted composition and block shift matrix operators on 2(ℕ) space 189–203 View View
12-13 Nareen Bamerni, Adem Kılıçman: Subspace-hypercyclic weighted shifts 205–214 View View
12-14 Haihui Fan, Don Hadwin, Wenjing Liu: An extension of the Chen-Beurling-Helson-Lowdenslager theorem 215–228 View View
12-15 Agnes Radl, Manfred P. H. Wolff: On the block numerical range of operators on arbitrary Banach spaces 229–252 View View
12-16 Amer Abu-Omar, Pei Yuan Wu: Scalar approximants of quadratic operators with applications 253–262 View View
12-17 Mina Jamshidi: uc-majorization and its strongly linear preservers 263–270 View View
12-18 M. R. Jabbarzadeh, M. Moradi: Complex symmetric weighted composition Lambert type operators on L2(Σ) 271–285 View View
12-19 Nigar M. Aslanova, Mamed Bayramoglu, Khalig M. Aslanov: Some spectral properties of fourth order differential operator equation 287–299 View View
Issue: 2 (June, 2018)
Article number / DOI Authors / Title Pages Abstract Article
12-20 Zhi-jie Jiang, Xiao-feng Wang: Products of radial derivative and weighted composition operators from weighted Bergman-Orlicz spaces to weighted-type spaces 301–319 View View
12-21 Il Ju An, Jaeseong Heo: Hypercyclicity and Weyl type theorems for operator matrices 321–332 View View
12-22 Paul Skoufranis: A combinatorial approach to the opposite bi-free partial S-transform 333–355 View View
12-23 Dominik Benkovič: Generalized Lie derivations of unital algebras with idempotents 357–367 View View
12-24 Ahlem Ben Ali Essaleh, Antonio M. Peralta, María Isabel Ramírez: Pointwise-generalized-inverses of linear maps between C*-algebras and JB*-triples 369–391 View View
12-25 Robert Pluta, Bernard Russo: Derivations on ternary rings of operators 393–406 View View
12-26 Mohsen Erfanian Omidvar, Hamid Reza Moradi, Khalid Shebrawi: Sharpening some classical numerical radius inequalities 407–416 View View
12-27 Zhu Jingming: Strong unitary equivalence and approximately unitary equivalence of normal compact operators over topological spaces 417–443 View View
12-28 A. R. Mirotin: Bernstein functions of several semigroup generators on Banach spaces under bounded perturbations, II 445–463 View View
12-29 M. Dana, R. Yousefi: On the classes of D-normal operators and D-quasi-normal operators on Hilbert space 465–487 View View
12-30 Sonja Currie, Thomas T. Roth, Bruce A. Watson: Eigenvalue interlacing for first order differential systems with periodic 2 × 2 matrix potentials and quasi-periodic boundary conditions 489–499 View View
12-31 Yan-Long Fang, Michael Levitin, Dmitri Vassiliev: Spectral analysis of the Dirac operator on a 3-sphere 501–527 View View
12-32 E. Taş, T. Yurdakadim, O. G. Atlihan: Korovkin type approximation theorems in weighted spaces via power series method 529–535 View View
12-33 Eungil Ko, Mee-Jung Lee: Remarks on nearly equivalent operators 537–547 View View
12-34 Zine El Abidine Abdelali, Abdelali Achchi, Rabi Marzouki: Maps preserving the local spectrum of some matrix products 549–562 View View
12-35 Cheng-Kai Liu, Pao-Kuei Liau, Yuan-Tsung Tsai: Nonadditive strong commutativity preserving maps on rank-k matrices over division rings 563–578 View View
12-36 Santanu Dey, Rolf Gohm, Kalpesh J. Haria: Characteristic functions of liftings-II 579–601 View View
Issue: 3 (September, 2018)
Article number / DOI Authors / Title Pages Abstract Article
12-37 Ameur Yagoub, Mohamed Zarrabi: Semigroups of truncated Toeplitz operators 603–618 View View
12-38 Rafael del Rio, Luis O. Silva: Stability of determinacy and inverse spectral problems for Jacobi operators 619–641 View View
12-39 In Sung Hwang, An Hyun Kim: Jointly hyponormal block Toeplitz pairs with rational symbols 643–654 View View
12-40 Olof Giselsson: Half-centered operators 655–697 View View
12-41 S. H. Kulkarni, G. Ramesh: On the denseness of minimum attaining operators 699–709 View View
12-42 Tianpei Jiang, Hristo Sendov: On differentiability of a class of orthogonally invariant functions on several operator variables 711–721 View View
12-43 Anatoly G. Baskakov, Ilya A. Krishtal, Natalia B. Uskova: Linear differential operator with an involution as a generator of an operator group 723–756 View View
12-44 Mu Dan, Jiong Sun, Ji-Jun Ao, Junhui Xie: The modified Parseval equality of Sturm-Liouville problems with coupled boundary condition 757–771 View View
12-45 Alexey Kuznetsov: Using q-calculus to study LDLt factorization of a certain Vandermonde matrix 773–777 View View
12-46 Il Bong Jung, Eun Young Lee, Minjung Seo: Hyponormality of finite rank perturbations of normal operators 779–785 View View
12-47 Puyu Cui, Yufeng Lu, Yanyue Shi: Hyponormality of Toeplitz operators with polynomial symbols on the vector valued Bergman space 787–796 View View
12-48 Eric Ngondiep: How to determine the eigenvalues of g-circulant matrices 797–822 View View
12-49 Adolfo Ballester-Bolinches, Ramón Esteban-Romero, Vicente Pérez-Calabuig: A note on the rational canonical form of an endomorphism of a vector space of finite dimension 823–836 View View
12-50 Vladimir Strauss: On the weakly closed algebra generated by a unitary operator in a Pontryagin space 837–853 View View
12-51 Salah Herzi, Habib Marzougui: On supercyclicity for abelian semigroups of matrices on n 855–865 View View
12-52 H. Roopaei, D. Foroutannia: The norm of backward difference operator Δ on certain sequence spaces 867–880 View View
12-53 Radu Balan, Kasso A. Okoudjou, Anirudha Poria: On a problem by Hans Feichtinger 881–891 View View
12-54 John Dever: Eigenvalue sums of combinatorial magnetic Laplacians on finite graphs 893–902 View View